# SDR CA180223004

- Difficulty date: February 22, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 34,030 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Condition: Failed
- Location: Te Flap Skew
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE CREW HAD FLAP LOW RATE ON EICAS.  RESOLUTION CMC INTERROGATED & FOUND FAULT CODE 27534019ACE AND 27512009ACE C/O FIM TASK 27-53-00-810-840-A.  REPLACED LT WING OUTBOARD FLAP SKEW SENSOR (POS NR 4) IAW AMM 27-53-06/401.  FLAP LOW RATE MSG CLEARED.  FLAP SYS CONSIDERED SERVICEABLE.  (TC NR 20180223004).
